A 33-year-old member asked:
what are the side effects of using temazepam?
2 doctor answers
Dr. Alan Ali answered
31 years experience Psychiatry
Temazepam: Temazepam is long-acting sleep medication. Early morning sedation is fairly common, so is rebound insomnia if discontinue use.
Answered on Sep 10, 2013
Dr. Heidi Fowler answered
24 years experience Psychiatry
Temazepam (Restoril): Restoril (temazepam) Side effects may include feeling sedated, weak or dizzy. Tolerance to restoril (temazepam) is possible. Allergic reactions may occur as well as significant discontinuation symptoms. Headache, problems w sleep, disorientation or depressed mood may occur. Engaging in & then not remembering complex behaviors may also occur.
Answered on Aug 4, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!